Utah Optometric Association - Event Information


Event Name:UOA MEGA CE
Description:Hello Members,
Exciting news, after telling you to Save the Date for months we have more details for our first ever MEGA CE. More details and course descriptions to come but we wanted to share the initial information so you can plan ahead accordingly:

When: SATURDAY February 10th starting at 8am sharp
Where: The Salt Lake Community College,
Miller Conference Center
9750 S 300 W
Sandy UT 84070
MFEC 101 Auditorium


Schedule:
8am-12pm: Dr. John McGreal will be presenting first starting at 8am, this time was chosen because he will be flying out in the afternoon and requested this order. He will be doing 4 hours of CE: 1 hour on Payment Reform and MIPS, 1 hour on Dry Eye and 2 hours on AMD
12-1pm: Lunch break on your own
1-5pm: Our year round sponsors: Utah Eye Centers, The Eye Institute and Hoopes Vision will all be providing one additional hour of lecture time in the afternoon. The topics we expect to cover are Cataracts, Cross linking and SMILE. 

*** More details on exact course descriptions, times will be coming soon as well as a formal invite for you to RSVP on. Staff is invited for this one hour of billing starting at 8am, please let Alyssa know if you would like a staff member to join you for this one hour. You can also come for just part of the day too!

Any additional questions, please email Alyssa at alyssa@utaheyedoc.org

Thank you and this event is FREE for members and we hope you will join us! This event is $490 for all non members, to attend please email Alyssa at alyssa@utaheyedoc.org

Sincerely,
The Utah Optometric Association
Event Date:02-10-18
Event Time:8am
Location:, 84020
Contact Person:Utah Optometric Association
(phone: 801-364-9103)
Details:When: SATURDAY February 10th starting at 8am sharp

Where: The Salt Lake Community College,
Miller Conference Center
9750 S 300 W
Sandy UT 84070
MFEC 101 Auditorium


Schedule:
8am-12pm: Dr. John McGreal will be presenting first starting at 8am, this time was chosen because he will be flying out in the afternoon and requested this order.
8-9am: New Ideas is Ocular Surfaces Disease 
9-11am:AMD What is Next (2 hours)
11-12pm: Navigating Payment Reform and MIPS (this is different then the 2 hour one he did in June)
                        12-1pm: Lunch break on your own
1-2pm: The Eye Institute: Compromised Corneas FDA approved Crosslinking May be the Solution
2-3pm: Utah Eye Centers: To be Announced
3-4pm: Hoopes Vision: To be Announced.

 
Email Reminder:click here to setup an email reminder for this event


return to Utah Optometric Association




Fatal error: Call to undefined function log_in_form() in /home/utoa/public_html/footer.php on line 75